# SDR IPXA2022021779101

- Difficulty date: February 16, 2022
- Submitted: February 22, 2022
- Operation: Air carrier
- Aircraft: N147UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0830
- Aircraft time: 22,010 hours, 13,850 cycles
- System (JASC): 2900 · Hydraulic Power System
- Part: Hydraulic System
- Condition: None
- Stage of operation: DE
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

INSPECTION TYPE:NA*SUPPLEMENTAL SDR*EMERG DEC'D*A/C TOWED* A/C LANDED W/OUT INCIDENT*A/C OOS*GREEN HYD SYS LO PR ECAM ILLUM ZERO QTY IND ON OVHD & ECAM. COMP PROC GRN SYS LOSS LANDED NRML. AFT LND HYD QTY IND RTRN TO NRML.NO EXTL LKS/FLUID LOSS. AMC-A/C TELEMETRY SHW LOSS HYD. QTY GRN SYS. GRN HYD. PRESS. GOOD UNTIL PUMPS SELECT OFF DEF. GRN SYS HYD QTY.PLCD INST.FOUND LEAK AT (FIN) 3 CY 1 ELEVATOR SERVO VALVE. REMOVED & REPLACED IAW AMM 27-33-14-0401. OPS CHECK/LEAK CHECK GOOD. SERVICED DHY PER AMM 12-12-29. THIS CLEARS DEFERRAL #M773105. PLACARD REMOVED. HYD QTY INDICATION CHECK GOOD. IPC 27-33-11-01-180.
